# SDR SCNA202507252271

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 74,010 hours, 28,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOARDING DOOR GIRT BARS ARE LOOSE AND THE APRON IS TOO LONG ON THE RIGHT.  -  RESOLUTION: 	TIGHTENED CLIP AND SECURED L1 DOOR GIRT BAR IAW AMM 25-66-01. GIRT BAR IS SECURED TO DOOR. OK FOR SERVICE.
